Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On exceptional quotient singularities

Ivan Cheltsov and Constantin Shramov

Geometry & Topology 15 (2011) 1843–1882
Abstract

We study exceptional quotient singularities. In particular, we prove an exceptionality criterion in terms of the α–invariant of Tian, and utilize it to classify four-dimensional and five-dimensional exceptional quotient singularities.

Keywords
quotient singularities, log canonical threshold, alpha invariant, Fano, group, Kähler–Einstein metric
References
Publication
Received: 28 October 2009
Revised: 20 June 2011
Accepted: 7 September 2011
Published: 14 October 2011
Proposed: Gang Tian
Seconded: Simon Donaldson, Richard Thomas
Authors
Ivan Cheltsov
School of Mathematics
University of Edinburgh
James Clerk Maxwell Building
Mayfield Road
Edinburgh
EH93JZ
UK
Laboratory of Algebraic Geometry
GU-HSE
7 Vavilova street
Moscow 117312
Russia
http://www.maths.ed.ac.uk/cheltsov/
Constantin Shramov
Steklov Institute of Mathematics
8 Gubkina street
Moscow
119991
Russia
Laboratory of Algebraic Geometry
GU-HSE
7 Vavilova street
Moscow 117312
Russia